Alert archive / New York / Areal Flood Warnings in 2017
Areal Flood Warning 6, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Apr 6, 2017, 11:49 PM EDT for Monroe County, New York. It was in force for 45 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2017, 11:49 PM EDT (03:49 UTC)
- Expired
- Apr 8, 2017, 8:34 PM EDT
- In force
- 45 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 103 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
049
WGUS41 KBUF 070349
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1149 PM EDT THU APR 6 2017
NYC055-071545-
/O.NEW.KBUF.FA.W.0006.170407T0349Z-170407T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
1149 PM EDT THU APR 6 2017
The National Weather Service in Buffalo has issued a
* Flood Warning for Small Streams in...
East central Monroe County including Irondequoit Creek and Allen
Creek in western New York...
* Until 1145 AM EDT Friday.
* At 1143 PM EDT, reporting gauges indicate rapid water rises on
Irondequoit Creek and Allen Creek in the eastern suburbs of
Rochester. The water level on Irondequoit Creek will likely rise
to around 9.5 feet late tonight. This will produce significant
flooding Ellison Park and may also impact Blossom Road with
flooding. High water may impact the Panorama Plaza in Penfield.
Along Allen Creek, flooding is likely at Corbett's Glen and nearby
areas.
* Some locations that will experience flooding include...
Rochester, Irondequoit, East Rochester, Fairport, Brighton,
Penfield and Pittsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never allow children to play in or near
flood waters.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
HITCHCOCK6 follow-up statements
828
WGUS81 KBUF 071038
FLSBUF
Flood Statement
National Weather Service Buffalo NY
638 AM EDT FRI APR 7 2017
NYC055-071545-
/O.CON.KBUF.FA.W.0006.000000T0000Z-170407T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
638 AM EDT FRI APR 7 2017
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 1145 AM
EDT FOR EAST CENTRAL MONROE COUNTY...
At 631 PM EDT, reporting gauges indicate the Irondequoit Creek and
Allen Creek in the eastern suburbs of Rochester were near crest. The
water level on Irondequoit Creek will remain between 9 and 9.5 feet
this morning before falling this afternoon.
This will produce significant flooding Ellison Park and may also
impact Blossom Road with flooding. High water may impact the
Panorama Plaza in Penfield. Along Allen Creek, flooding is likely at
Corbett's Glen and nearby areas.
Some locations that will experience flooding include...
Rochester, Irondequoit, East Rochester, Fairport, Brighton, Penfield
and Pittsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
TMA495
WGUS41 KBUF 071537
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
1137 AM EDT FRI APR 7 2017
NYC055-081545-
/O.EXT.KBUF.FA.W.0006.000000T0000Z-170408T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
1137 AM EDT FRI APR 7 2017
The National Weather Service in Buffalo has extended the
* Flood Warning for Small Streams in...
East central Monroe County including Irondequoit Creek and Allen
Creek in western New York...
* Until 1145 AM EDT Saturday.
* At 1124 AM EDT, reporting gauges indicate water levels on
Irondequoit Creek and Allen Creek in the eastern suburbs of
Rochester have leveled out. The water level on Irondequoit Creek
is at 9.44 feet late this morning. This has produced significant
flooding in Ellison Park and may also impact Blossom Road with
flooding. High water may impact the Panorama Plaza in Penfield.
Along Allen Creek, the water level at the gauge is 4.34 feet with
flooding possible at Oak Hill Country Club.
* Some locations that will experience flooding include...
Rochester, Irondequoit, East Rochester, Fairport, Brighton,
Penfield and Pittsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
Smith730
WGUS81 KBUF 080136
FLSBUF
Flood Statement
National Weather Service Buffalo NY
936 PM EDT FRI APR 7 2017
NYC055-081545-
/O.CON.KBUF.FA.W.0006.000000T0000Z-170408T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
936 PM EDT FRI APR 7 2017
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 1145 AM
EDT SATURDAY FOR EAST CENTRAL MONROE COUNTY...
* Flood Warning for Small Streams in...
East central Monroe County including Irondequoit Creek in western
New York...
* Until 1145 AM EDT Saturday.
* At 0900 PM EDT, reporting gauges indicate water levels on
Irondequoit Creek in the eastern suburbs of Rochester remain
nearly level at 9.4 feet. This has produced significant flooding
in Ellison Park and has resulted in closure of the park.
Irondequoit Creek will continue to cause minor flooding in Ellison
Park overnight, with some improvement likely be Saturday morning.
Along Allen Creek, the water level at the gauge is 3.8 feet and
falling... which will result in improving conditions overnight.
* Some locations that will experience flooding include...
Rochester, Irondequoit, East Rochester, Fairport, Brighton,
Penfield and Pittsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
Church544
WGUS81 KBUF 080755
FLSBUF
Flood Statement
National Weather Service Buffalo NY
355 AM EDT SAT APR 8 2017
NYC055-081545-
/O.CON.KBUF.FA.W.0006.000000T0000Z-170408T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
355 AM EDT SAT APR 8 2017
...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 1145 AM
EDT SATURDAY FOR EAST CENTRAL MONROE COUNTY...
* At 350 AM EDT, high water on Irondequoit Creek has produced
significant flooding in Ellison Park. Water levels on Irondequoit
Creek have started to fall, but will do so very slowly. There
will be some minor improvement, with flooding likely to continue
in Ellison Park through at least this morning.
* This includes Ellison Park, and other low-lying areas along
Irondequoit Creek. Flooding may also impact Blossom Rd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
Apffel015
WGUS41 KBUF 081320
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
920 AM EDT SAT APR 8 2017
NYC055-090045-
/O.EXT.KBUF.FA.W.0006.000000T0000Z-170409T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
920 AM EDT SAT APR 8 2017
The National Weather Service in Buffalo has extended the
* Flood Warning for Small Streams in...
East central Monroe County for Irondequoit Creek in western
New York...
* Until 845 PM EDT Saturday.
* At 914 AM EDT, reporting gauges indicate that the level on
Irondequoit Creek was 9.2 feet and falling. Water levels are still
very high and resulting in flooding in Ellison Park and possibly
along Blossom Road. The water level will continue to drop today,
with remaining flooding in Ellison Park expected to improve by
this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Never allow children to play in or near
flood waters.
&&
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
HITCHCOCK593
WGUS81 KBUF 090034
FLSBUF
Flood Statement
National Weather Service Buffalo NY
834 PM EDT SAT APR 8 2017
NYC055-090042-
/O.CAN.KBUF.FA.W.0006.000000T0000Z-170409T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
834 PM EDT SAT APR 8 2017
...THE FLOOD WARNING FOR Irondequoit Creek HAS BEEN CANCELLED FOR
EAST CENTRAL MONROE COUNTY...
Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.
LAT...LON 4325 7749 4317 7748 4312 7744 4304 7743
4304 7752 4309 7755 4314 7757 4323 7757
$$
ChurchWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Apr 6, 10:03 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 6, 10:03 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1003 PM EDT Thu Apr 6 2017
.SYNOPSIS...
Deep low pressure near Syracuse will meander its way northward
to the upper Saint Lawrence Valley overnight. Widespread rain
will mix with and/or change to wet snow overnight...with some
accumulating snowfall expected across far Western New York. Wet
snow mixed with some rain at times will then taper off through
Friday afternoon...with dramatically improving conditions and
a strong warm up then following for the weekend and early next
week. By Monday...temperatures are expected to climb to near
summerlike levels in the 70s.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 10 pm...the center of the surface low has moved to the
vicinity of Syracuse. Widespread rain still continues across the
majority of the area...though some wet snow is likely mixing in
across the higher terrain south of Buffalo. Through the rest of
the night...the low will slowly lift northward and into the upper
Saint Lawrence Valley...with an increasingly colder northerly to
northwesterly flow wrapping around its backside and forcing the
rain to mix with and or change to wet snow...particularly across
far western New York where a late season accumulating wet snowfall
is expected. Meanwhile areas further east (i.e. from Rochester
and the Finger Lakes eastward) should see more of a rain/wet snow
mix...with low level temperatures not favoring as much in the way
of accumulation across the lower elevations...although the higher
terrain of the Bristol Hills will probably see at least some
minor accumulations of an inch or two overnight.
Focusing back on western NY, widespread rain will mix with then
change to wet snow as cold advection brings thermal profiles below
freezing down to the surface. This being an anomalous event, makes
for a tricky forecast. The most important parameter for this event
are Snow-to-Liquid Ratios. Feel that while model QPFs may be
acceptable, ratios within the snow accumulations are likely too
high, for example the 3km NAM shows ratios of 10-12:1 yielding 6-8
inches for Buffalo and Rochester through Friday. BUFKIT vertical
profiles show that the dendritic snow growth zone is about 15kft
while most of the moisture and synoptic lift is within the surface
to about 10kft layer. This should lead to wet snow with ratios
likely closer to or less than 8:1. This wet snow will best
accumulate on grassy surfaces, car tops and across higher terrain
with a slushy accumulation possible on roadways in the higher
terrain. Expect areas near the Lake Erie shoreline to struggle to
see any accumulations on road surfaces including I-90. Low
temperatures tonight will range from the low 30s in western NY to
the mid 30s east of Lake Rochester.
On Friday, the surface low will begin to slowly fill while shifting
down the Saint Lawrence River Valley. A lingering northwest flow and
wrap around moisture should allow for wet snow to continue in
western NY through the morning hours before tapering off from west
to east as the low and associated moisture shift further east. The
high sun angle in April (even with cloud cover) is also considered
in this event which should prove difficult for snow to accumulate
during the daylight hours. The cold northwest flow will also limit
surface warming with high temperatures only expected to rise a few
degrees warmer than overnight lows. Lower elevations east of
Rochester should reach mid to upper 30s with mainly a mix of rain
and non-accumulating wet snow...though some slushy accumulations
of 1-3 inches will be possible across the higher terrain. Outside of
the precipitation and temperatures, winds will also be very gusty
with a 30-40 knot jet wrapping around the backside of the low. Surface
gusts should remain below Advisory level but could reach 25-40 mph.
The best snowfall is expected near a QPF bullseye that a blend of
models has over Chautauqua County with snow totals tapering off to
the north and east. Expect 4-7 inches across Chautauqua county with
highest accumulations on the Chautauqua Ridge. 3-6 inches in
Southern Erie, Wyoming and Cattaraugus Counties with 3-5 for
Northern Erie and Genesee counties. A Winter Weather Advisory has
therefore been posted for these areas from late this evening to
early Friday afternoon. As of 8 pm...have expanded the Winter Weather
Advisory area to also encompass Niagara and Orleans counties...as
interior portions of these counties appear in line to receive very
similar snowfall totals as adjoining areas to the south. From the
Rochester area and Finger Lakes eastward...QPF and thermal profiles
appear less favorable for significant snow accumulations...with
amounts likely to range from nothing near the lake shores to 3-4
inches across the higher terrain.
This being an anomalous event with a tricky forecast, the event will
be closely watched for any possible expansion of Winter Weather
Advisories or even an upgrade to a Winter Storm Warning if QPF and
SLRs are higher due to dynamic and evaporational cooling if the low
deepens further than current model guidance and rain changes over
quicker to snow.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
On Friday night low pressure will be centered near Northern Maine
while a ridge of surface high pressure gradually builds in from the
Ohio Valley. There will be enough moisture east of Rochester for
some generally light snow showers lingering Friday evening. This
will be driven by upsloping with any snow accumulation minor,
generally less than an inch. Mid-levels dry out in all areas later
in the night, leaving shallower moisture which will likely result in
flurries or just lingering clouds southeast of Lake Ontario.
Temperatures will be below normal, with lows ranging from the mid
20s to lower 30s.
By Saturday afternoon, a ridge axis will extend from the
southeastern states into Western New York. There may be a few
flurries across the Adirondacks Saturday morning, but otherwise
Saturday should be dry with skies clearing from west to east as the
high builds in. Temperatures will still be on the cool side, with
highs mainly in the 40s.
The ridge axis will cross the region Saturday night. Although skies
will be clear, winds of 5 to 10 mph may limit radiational cooling in
some areas, while temperatures in sheltered interior valleys are
likely to drop below freezing.
A southwesterly flow behind the ridge will advect warmer air into
the region on Sunday, resulting in much warmer high temperatures.
Expect highs to mainly be in the lower 60s, with upper 50s across
the Eastern Lake Ontario Region. Temperatures will not fall much on
Sunday night, with a SSW flow resulting in downsloping across the
lake plains. There will be some clouds and maybe some sprinkles with
this warm front Sunday afternoon and night.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Monday will be a fine Spring Day, with a touch of summer as deep
southerly flow develops across the eastern United States between an
area of high pressure over the Western Atlantic, and low pressure
over the western Great Lakes region. As 850 hPa temperatures peak
around +9 to +12C across the region, surface temperatures will spike
into the 70s, and possibly reach 80F in the warmer spots of the
Genesee Valley. These temperatures will still be some 5 to 10
degrees below record values. One thing holding back the warmth will
be the wet ground, which will take longer to warm than a dry ground.
The SSW will maintain cooler temperatures for the Cape Vincent area,
and areas north of Watertown...as well as the northern suburbs of
Buffalo and Grand Island.
The surface low pressure will pass across our region, just to the
north of Lake Ontario on Tuesday. A few early morning rain showers
may reach SW NYS early Tuesday, then become slightly better in
coverage area as a cold front slices across the area Tuesday
afternoon and evening. Warmth ahead of this cold front will be
increasing the instability that will bring chances for thunder along
the front. On Wednesday the surface low will exit to the east,
though the upper level trough and additional lobe of moisture may
bring a stray shower, mainly across eastern zones. Thursday an upper
level ridge will again pass across the region, with fair weather and
temperatures around normal.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Low pressure near KSYR will slowly lift northward across central
New York to the upper Saint Lawrence valley tonight. As progressively
colder air gets drawn southward on the backside of the low...widespread
rain will mix with and then change to some accumulating wet snow across
far western New York tonight...with rain mixing with wet snow further
east overnight. Expect widespread LIFR/IFR cigs to prevail through the
night...with visibilities also lowering to IFR within any snow/areas of
heavier rainfall. Before the changeover to snow takes place...thermal
profiles will be favorable for extensive low level icing...possibly
resulting in ground delays for de-icing purposes.
On Friday...the low will slowly meander its way down the Saint Lawrence
Valley. As the low moves further away from our region its precipitation
will begin to taper off from west to east...with flight conditions
consequently exhibiting some eventual improvement from LIFR/IFR to
MVFR.
Outlook...
Friday night and Saturday...Improving to VFR.
Sunday through Monday...VFR.
Tuesday...VFR with a chance of showers and thunderstorms.
&&
.MARINE...
Low pressure near Syracuse will continue to meander its way north
to the upper Saint Lawrence Valley overnight. Strong northerly to
northeasterly winds over Lake Ontario will gradually back to northwest
over Lake Erie and the western half of Lake Ontario. These winds will
then spread across all of the Lower Great Lakes on Friday as the low
pulls away across the St Lawrence valley...necessitating continued
small craft advisories throughout the Lower Great Lakes through much
of Friday night.
While high pressure will pass over the region this weekend...waves
may stay above four feet over Lake Ontario through much of Saturday.
&&
.HYDROLOGY...
As of this writing...a flood watch remains in effect for most of
western and north central New York...with the exception of Southern
Erie...Cattaraugus...and Chautauqua counties.
With the heaviest rainfall having focused on areas from the Finger
Lakes eastward since Thursday afternoon...the potential for flooding
has lowered on the Buffalo creeks...with most points now appearing
likely to crest at action or minor flood stage. The same currently
appears true for the Black River basin as well.
Although there are not many forecast points in our cwa across the
Finger Lakes region, we may see slightly higher levels on
Canandaigua Lake. The water level also remains high on the Seneca
River between Montezuma downstream to Cross Lake. The flow of water
is highly complex through the Seneca and Oswego river systems given
the numerous locks and dams of the canal system. There are already
minor impacts along the river and lake banks...and it will not take
much of a rise to cause flooding in these areas. Meanwhile...flooding
still appears likely on Black and Oatka Creeks in Monroe county where
flows are already high and precipitation forecasts have not changed
much.
It is important to note that it is possible to have both accumulating
snow and flooding at the same time. This is because it takes time for
water to flow through larger and slower responding basins so levels
can rise even after precipitation has changed to snow. One example of
this is Tonawanda Creek at Rapids which typically takes a couple days
to crest...and is currently forecast to crest near or slightly above
minor flood stage this weekend.
With the latest shift in model guidance and radar trends we feel
confident in discounting the GEFS MMEFS ensemble forecasts which
seem unrealistically high. There still is a potential for flooding,
but this risk appears more in line with SREF ensembles which focus
better on the areas of concern and show only a small risk of
moderate flooding.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Saturday afternoon for NYZ001>008-010>014-
021.
Winter Weather Advisory until 2 PM EDT Friday for NYZ001-002-
010>012-019-020-085.
MARINE...Small Craft Advisory until 8 PM EDT Friday for LEZ020.
Small Craft Advisory until 11 PM EDT Friday for LEZ040-041.
Small Craft Advisory until 8 PM EDT Friday for LOZ030.
Small Craft Advisory until 2 PM EDT Saturday for LOZ042-
043.
Small Craft Advisory from 11 AM Friday to 2 PM EDT
Saturday for LOZ045.
Small Craft Advisory from 5 AM Friday to 2 PM EDT Saturday
for LOZ044.
&&
SYNOPSIS...JJR/SMITH
NEAR TERM...JJR/SMITH
SHORT TERM...APFFEL
LONG TERM...APFFEL/THOMAS
AVIATION...JJR/SMITH
MARINE...JJR/SMITH
HYDROLOGY...APFFEL/JJRHazardous weather outlook, Apr 6, 8:21 PM EDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 821 PM EDT Thu Apr 6 2017 NYZ003>008-013-014-021-080030- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- 821 PM EDT Thu Apr 6 2017 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-080030- Niagara-Orleans-Northern Erie-Genesee-Wyoming- 821 PM EDT Thu Apr 6 2017 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-020-085-080030- Chautauqua-Cattaraugus-Southern Erie- 821 PM EDT Thu Apr 6 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-080030- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- 821 PM EDT Thu Apr 6 2017 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 12:31 AM EDT | Areal Flood Advisory | BUF | Wyoming | 6 hr |
| Apr 7, 9:29 AM EDT | River Flood Warning | BUF | Jefferson, Lewis | 58 hr |
| Apr 7, 12:09 PM EDT | Areal Flood Warning | BUF | Cayuga | 4 days |
| Apr 7, 3:09 PM EDT | River Flood Warning | BUF | Genesee, Monroe | 39 hr |
Nearby
Areal Flood Warnings in New York, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.